# SDR F3LA2008110300706

- Difficulty date: November 1, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 15,760 hours, 7,666 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK, INSPECTION NOTED FLOOR PANEL 262FF HAS CORROSION ON THE LOWER SURFACE.  MAINTENANCE REPLACED FLOOR PANEL WITH NEW IN ACCORDANCE WITH A319 AMM 53-42-12-400-002.
